# SDR DALA2023031301819

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 109,696 hours, 16,244 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0192 - MISC/DE - DUE TO TRAILING EDGE ASYMMETRY. COORDINATED WITH THE DESK TO RESET. FLAP OPERATION AND LANDING NORMAL. CORRECTIVE ACTION: LAST LEG FAULT FOR TE ASSYM. CHECKED RIG AND PERFORMED GVI WITH NTF. OPS NORMAL AND RTS.(9461966)
